# SDR KBM2006F00030

- Difficulty date: January 11, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040032902
- Part serial: 672
- Condition: Inoperative
- Location: Attitude
- Part time: 707 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT STAY CAGED IN FLIGHT. AC MEL`D, REPAIR DATE 1/25/06.
